# SDR 092607N324CS1

- Difficulty date: September 26, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N324CS
- Make and model: Cessna 550
- Aircraft serial: 5501059
- Aircraft time: 4,254 hours, 3,133 cycles
- Engine: Pwa PW530A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: MS25237327
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

UPON APPROACH, CREW NOTICED NO RT GEAR DOWN INDICATION AFTER GEAR EXTENSION.  CREW FOLLOWED AFM ABNORMAL PROCEDURES. NO RT GEAR DOWN IN TEST. CREW ELECTED TO DECLARE EMERGENCY. AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL FOUND BULB OUT FOR RT GEAR DOWN. REPLACED BULB, RESET EMERGENCY CONTROL, SERVICED GEAR BLOWDOWN BOTTLE AND CYCLED GEAR. OPS CHECK SATISFACTORY.
